# SDR HNAA2015052700172

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 64,942 hours, 72,729 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRAVEL TO LEFT INDICATION IS 8 DEGREES AT O FLAPS AND 11 DEGREES AT 5 DEGREES OF FLAPS.  INSPECTED RUDDER TRAVEL IAW MM 27-05-16 AND INSPECTED PSEU OUTPUT VOLTAGE TO FDAU.  FOUND NO FAULTS WITH RUDDER OPERATION O INDICATION IAW AMM BULLETIN NR 27-28.
